# SDR DALA2019042602753

- Difficulty date: April 26, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 58,338 hours, 19,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION - LOCATED AT FRAME 1380 FLOOR SUPPORT RBL 2.5 ON FWD SIDE. CORRECTIVE ACTION: CORROSION CONTAINED REMOVED, ALLOWABLE LIMITS PER B757-300 SRM. TREATED PRIMED AND TOP COATED PER DELTA PS. 900 3-6 36. (1047107)
